# SDR AALA951599

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 2156604
- Condition: Defective
- Location: Fwd Compt
- Component: Autronics
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT NR 1759 - EN ROUTE BOS-JFK - DURING CRUISE, FORWARD EQUIPMENT SMOKE WARNING FOLLOWED BY FORWARD EQUIPMENT OVERHEAT INDICATIONS.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT PROCEEDED JFK, LANDING WITHOUT INCIDENT.  REPLACED BOTH FORWARD FAN SUPPLY SMOKE DETECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
